# SDR 2010FA0000606

- Difficulty date: May 17, 2010
- Submitted: June 22, 2010
- Operation: General aviation
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Engine: Ge CF680
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 65B02025134G
- Part serial: 000541
- Condition: Separated
- Location: Te Flaps
- Part time: 47,281 hours, 7,271 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

((F8ER)) ON APPROACH, THE RT INBD, FORE FLAP, OTBD SECTION SEPARATED FROM THE ACFT, STRIKING THE RT SIDE OF FUSELAGE AND PUNCTURING SEVERAL AREAS OF EXTERIOR SKIN CAUSING DAMAGE TO SEVERAL FUSELAGE FRAMES AND STRINGERS IN FUSELAGE SECTIOON 46 WITH DAMAGE BEING CONTAINED WITHIN THE APPROX AREAS OF B.S.1640 TO 1660 BETWEEN STRINGERS R19 AND R28.  CAUSE OF INCIDENT IS UNKNOWN AND IS CURRENTLY UNDER INVESTIGATION.  ACFT LANDED SAFELY WITHOUT FURTHER INCIDENT.
